MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPERIM HARDWARE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPERIM HARDWARE
Model Number 453564243591
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during patient surgery, only the speed of the electrode was changed, and the physician had to correct it manually.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
XPERIM HARDWARE
Common Device Name
XPERIM HARDWARE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
MDR Report Key11810833
Report Number1051786-2021-10017
Device Sequence Number11740059
Product Code MWI
UDI-Device Identifier00884838082113
UDI-Public00884838082113
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564243591
Device Catalogue Number453564243591
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1